Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Red rash after using combigen for glaucoma cause

Premium Questions

doctor1 MD

HI 3 weeks ago on Vacation after being in a pool I broke out with red rash like circles on my ... to receive a response as to...

doctor1 MD

days after cream use ended it is back and worse than ever. It itches, burns and no relief. I have ...I woke with a burn like...

doctor1 MD

Hello, my daughter is 10+ months old. Suddenly she is having some small small red rashes at few parts in her body invluding face. And...

doctor1 MD

I have a rash on both Areolas about half way down. First my skin was itchy and peeling days ago then I.t turned into a rash I’m...

doctor1 MD

I used Aldara cream for 6days, I have very red areas with open sores that have scabs on my face.now that I have stopped using it will...

Public Forum Discussions

doctor1 MD

My ophthalmologist switched me from timopticXL to combigen drops to control my glaucoma. I have been using them about 6 months...

doctor1 MD

a man 65 yrs old has theses red marks only in his arms there 2 x 2 red no blisters just dark red rash every where to me it look like...

doctor1 MD

My legs, mostly from my knees down ,break out in a red rash after I have been out walking for long ..., or use to make...

doctor1 MD

Hi, i have recently using some skin care products and after a few uses i have noticed my skin braking out and i have...

doctor1 MD

My foreskin appears to be sticky with glans. Two years back I developed mild red rash on glans. It erupted with itchiness and...

Mobile Questions and Answers

doctor1 MD

It will subsid by itself. ..u can use bacitracin ointment. ..twice daily

doctor1 MD

hi welcome to hcm glaucoma generally occurs because of increased intra occular pressure (say it as bp in eyes) generally it is painless and...

doctor1 MD

You query seem incomplete. Red rash can be allergic / infective cause. A detailed description can help us comment further.